Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Feiph

Accutane and minocin together?

Recommended Posts

Just wondering if anyones ever been prescribed minocin and accutane at the same time. The first time I was prescribed accutane, the first month I didn't really improve. So my doctor also prescribed minocin with the accutane for a month and I improved dramatically.

Since then I've been on minocin again and it didn't do anything for me. So currently with my new doctor I'm on accutane again but its only helping moderately.

So I'm wondering if its the combination of the two that really helps.

Share this post


Link to post
Share on other sites

In the Accutane booklet I received when I got my prescription, it discourages using both Accutane and antibiotics at the same time because there is an increased chance of brain swelling. Since both drugs cause the brain to swell, combining the two would double the the swelling.

Share this post


Link to post
Share on other sites

b4 accutane i was on minocin and whe i went back and she put me on accutane she told me to stop taking minocin straight away and not to take it again.

strange that your derm has u on the two.

Share this post


Link to post
Share on other sites

Yea.. when I told my new doctor this, he gave me this weird look and said it was strange.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×